# SDR 20010108AP002

- Difficulty date: October 5, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N513NA
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23895
- Engine: Rroyce RB211535E4
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pressure Switch
- Part number: ETPU10002C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, ENGINE NR 1 ROLLED BACK AND FLAMED OUT.  AN UNEVENTFUL LANDING WAS ACCOMPLISHED.  UPON INVESTIGATION TRANCIENT PRESSURE UNIT (TPU) BITE WAS ACCOMPLISHED REVEALING INTERNAL FAILURE CODES FOR THE TPU.  TPU AND BUCU WERE REPLACED, ENGINE RUN AND FLIGHT TEST WERE ACCOMPLISHED.  ALL SYSTEMS CHECKED GOOD.  (M)
